Medical Analysis of the Toxic COVID-19 Vaccine Reaction of Nurse Tiffany Dover

Cass Ingram, D.O.

January 1, 2021, updated, Jan. 05, 2021

It must be described scientifically what happened to Tennessee nurse Tiffany Dover upon being vaccinated with the Pfizer COVID019 inoculation. An employee of CHI hospital in Chattanooga, within some 15 minutes or so she collapsed and was rendered unconscious. This was a medical emergency, but it was not treated as such=ch. Instead, it was dealt with as a PR issue.She should have been rushed by stretcher to the ER for observation. Instead, she was minutes later re-interviewed to “reaassure” the public, that is the at the factoid is safe and effective.

It would not bode well for the public to have seen her surrounded by emergency personnel and then placed on a stretcher. Cameras would have followed while she was being placed on a hospital bed for monitoring. Perhaps, the decision would be made to administered drugs and inject epinephrine. This would be the norm. It would not happen here, all to save Pfizer, as well as the hospital, from any embarrasment,

For Pfizer, if it was live on TV, this would prove catastrophic. So, the hospital didn’t treat it as a medical emergency. Further PR consequences had to minimized immediately, and this necessitated a cover up. Instead, she was interviewed by the TV station a few minutes later, which was to assure the world she was alright, all on behalf of the drug company and the hospital. She faints, she said in a not-so-convincing manner, all the time “six times,” whatever that was supposed to mean. Having any pain, even a “hang nail,” can cause her to collapse. Yet, sudden fainting, known as syncope, is a well-published adverse reaction to the COVID-19 inoculations. Regardless, no one believes such nonsense.

Yet, what happened? Clearly, she suffered a highly toxic reaction to the injection manifested by a massive immunological response. It is decidedly unfair to misrepresent this to the public, falsely claiming it is a pre-existing health condition when instead, it is clearly from the vaccine. This is the so-called cytokine storm, which often proves deadly. Could it have done so in her case? The inoculation surely has the power to cause death, even in a relatively healthy individual.
“We are all excited (in her department) to get the vaccine,” acting enamored, and then immediately she falls down. It proved so powerful to cause a functional woman in the midst of a press conference, a PR stunt for Pfizer, to come uncontrollably collapse

It can be seen how severe was the syncope spell from these images. She fell straight down like a rock, completely limp. Make no mistake this was a cytokine storm reaction from vaccine toxicity. If it was from pain, she would have had the reaction while getting the shot, not some 20 minutes later.

Perhaps, this 30 year-0ld survived, perhaps not. For instance, shortly thereafter, she was found to be laughing and giggling in a video offered by the hospital in answer to this debacle.Yet, she has been heard of since, which is highly suspect. Regardless, the reaction she had was sufficient to lead to death, which may have occurred in a unpredictable cytokine storm.

A person in a similar age and position has died from sudden, unexplained collapse, which is likely what happened here. According to EuroWeekly:

Woman In Portugal Dies After Receiving Pfizer Vaccine. EuroWeekly:

A 41-year-old health worker in Portugal suffered a “sudden death” just two days after receiving the Pfizer/BioNTech vaccine. Sonia Acevodo, a mum-of-two had no prior health conditions and hadn’t had any adverse effects after getting the Pfizer jab, according to her distraught family. Sonia worked at the Portuguese Institute of Oncology in Porto before she collapsed on New Year’s Day.

Ms. Acevedo’s father Abilio Acevedo told Portuguese news outlet Correio da Manha: ‘She was okay. She hadn’t had any health problems.

“She had the COVID-19 vaccine but she didn’t have any symptoms. I don’t know what happened. I just want answers.”

He then all he wants is to “know” with certainty what is was the cause.

***

Worldwide, a similar circumstance happened with immune compromised, elderly people. Categorically, they are dying, as, for instance, in Switzerland and Israel but also here in the United States. This is being covered up, and it is being said that there is “no link” to the vaccination, even though many of them succumbed just hours later.

For instance, see this attempted cover up by the Israelis. Clearly, this man died of the vaccine. Per the New York Post report:

  • A 75-year-old man was lucky enough to get a COVID-19 vaccine in Israel, only to die a few hours later from a heart attack that officials believe is unrelated to the shot.

The unidentified man got the Pfizer shot at 8:30 a.m. Monday, and within hours had lost consciousness and died at home in Beit She’an, the Jerusalem Post said.

***

Yet. as would be predicted the health ministry in its corruption says it is not related to the vaccine. They lie.  Notice that it is said the he lost consciousness, just like the nurse. By no means was this a pre-disposing disease reaction. This was instead a cytokine storm toxicity, and he had nothing in his body to protect himself from the inevitable fatal reaction.

The critical issue is the feebleness of program that would seek to disguise such horrific consequences. Clearly, the vaccine scheme is so fickle that even a single reported death, undeniable and categorical, would send shockwaves through this world. Make no mistake there will be deliberate attempts to hide all deaths in particular, especially if they occur in prominent people. Or, it is simply a fabrication. It was J. L. Tucker, M.D., of CHI who stated that this obvious adverse event was “not related to the vaccine.”

Everyone saw it differently. She was harshly sickened by this, and then she attempted by all means possible to smooth this over. Importantly, no one knows her status since, while rumors are circulating online, including the fact that she may have died.

For the Swiss man and the Israeli they are dead, and these deaths are vaccine-induced. There are hundreds of others. It is just that they are not being reported. The New York Post clearly stated that the Israeli died “2 hours after” getting the vaccine. For this, it was attacked viciously by Yahooo News, among others, for reckless journalism. This demonstrates the degree of consternation of the pharmaceutical cartel of any derogatory news about vaccine toxicity.

https://twitter.com/KassandraKitson/status/1339732532791795713?s=09